# SDR 07FDEA01257

- Difficulty date: April 3, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,078 hours, 18,173 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEVIATIONS AND CORROSION ON THE TOP SKIN PANEL OF THE CENTER WING BOX, LT/RT, FROM C42 TO C47.  REPAIRS PERFORMED IAW SRM 57-10-12 FIG 101 SH 3 AND SRM 51-40-21, COVERED BY EA 6-5710-99220 AND RAS 044669/016/2006 ISSUE "A".
